BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2006 >

Please use this identifier to cite or link to this item:

Title: Hankel Transform in Quantum Calculus and Applications
Authors: Haddad, Meniar
Keywords: q-Bessel Function
q-Hankel Transform
Issue Date: 2006
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 9, No 4, (2006), 371p-384p
Abstract: This paper is devoted to study the q-Hankel transform associated with the third q-Bessel function called also Hahn-Exton function. We use the q- approximation of unit for establishing a q-inverse formula of this transform. Moreover, we establish the related q-Parseval theorem.
Description: Mathematics Subject Classification: 44A15, 33D15, 81Q99
ISSN: 1311-0454
Appears in Collections:2006

Files in This Item:

File Description SizeFormat
fcaa-vol9-num4-2006-371p-384p.pdf200.93 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License